# SDR SWIA2020021148345

- Difficulty date: January 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* TOP OF LEFT STRAP CORRODED AT FS 364.0 FROM LEFT INTERCOSTAL 27 TO LEFT INTERCOSTAL 26 MARKED   (C-CHECK) RO 2/07/2020   REMOVED CORROSION FROM LH STRAP (GUSSET PLATE) AT FS 364.0 REF. CRJ 200 SRM. 60% OF LH GUSSET PLATE TOP SURFACE IS CORRODED (MORE THAN 30 PERCENT OF ITS LENGTH IS DAMAGED) AND IS OUT OF LIMITS REF. CRJ 200 SRM. REMOVED LH GUSSET PLATE FS.364.00 REF. CRJ 200 SRM. ORDERED AND RECEIVED REPLACEMENT GUSSET PLATE PART# 601R31049-55 AND HARDWARE. INSTALLED REPLACEMENT LH GUSSET PLATE WITH REPLACEMENT HARDWARE FS 364.00 CRJ200 SRM AND DRW.
